# SDR IPXA2M76386

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0907
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY POWER SUPPLY MESSAGE LOW VOLTAGE.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-000-802 AND AMM 33-51-01-400-802.
